Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 182, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 20, 2011, 1:54 PM CDT for Itawamba County, Lee County, Mississippi. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 1:54 PM CDT (18:54 UTC)
- Expired
- Apr 20, 2011, 2:14 PM CDT
- In force
- 20 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Itawamba County, MS, Lee County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 2:00 PM CDT | HAIL 1.5 | Verona, MS | |
| Apr 20, 2:05 PM CDT | HAIL 1 | Verona, MS | QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF HWY 45 AND MAIN STREET IN VERONA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS54 KMEG 201854
SVRMEG
MSC057-081-201945-
/O.NEW.KMEG.SV.W.0182.110420T1854Z-110420T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
154 PM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 245 PM CDT
* AT 154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VERONA...
AND MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EVERGREEN...MANTACHIE...PLANTERSVILLE...SHANNON...TUPELO...VERONA
AND TOMBIGBEE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3410 8839 3409 8862 3410 8871 3409 8872
3409 8878 3422 8882 3438 8849
TIME...MOT...LOC 1854Z 253DEG 23KT 3416 8876
$$
BORGHOFF2 follow-up statements
829
WWUS54 KMEG 201904
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
204 PM CDT WED APR 20 2011
MSC057-081-201945-
/O.CON.KMEG.SV.W.0182.000000T0000Z-110420T1945Z/
LEE MS-ITAWAMBA MS-
204 PM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WEST CENTRAL ITAWAMBA AND CENTRAL LEE COUNTIES...
AT 200 PM CDT...VERONA FIRE DEPARTMENT REPORTED A SEVERE
THUNDERSTORM PRODUCING PING PONG SIZE HAIL. THIS STORM WAS LOCATED
NEAR PLANTERSVILLE...OR NEAR VERONA...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EVERGREEN...
MANTACHIE...PLANTERSVILLE...VERONA...JACINTO...SKYLINE...
MOOREVILLE...RICHMOND...ABNEY...DORSEY...BALLARDSVILLE AND TOMBIGBEE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3414 8859 3413 8869 3421 8874 3438 8849
3415 8841
TIME...MOT...LOC 1904Z 253DEG 28KT 3419 8866
$$887
WWUS54 KMEG 201914
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
214 PM CDT WED APR 20 2011
MSC057-081-201924-
/O.CAN.KMEG.SV.W.0182.000000T0000Z-110420T1945Z/
LEE MS-ITAWAMBA MS-
214 PM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ITAWAMBA AND
CENTRAL LEE COUNTIES IS CANCELLED...
AT 214 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3414 8859 3413 8869 3421 8874 3438 8849
3415 8841
TIME...MOT...LOC 1914Z 253DEG 28KT 3421 8857
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 12:45 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 20, 12:45 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 PM CDT WED APR 20 2011
.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 1111 AM CDT WED APR 20 2011/
UPDATE...
WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE DIMINISHED IN COVERAGE
ACROSS THE SOUTHERN HALF OF THE MIDSOUTH LATE THIS MORNING. COLD
FRONT THAT SURGED THROUGH THE AREA OVERNIGHT HAS STALLED ACROSS
NORTH CENTRAL MISSISSIPPI AND SHOULD LINGER THROUGH THE DAY. THIS
FRONTAL BOUNDARY WILL ACT AS A FOCUS FOR ADDITIONAL SHOWER AND
THUNDERSTORM DEVELOPMENT. WITH RIVERS AND CREEKS ALREADY SWOLLEN
AND SOILS SATURATED...DECIDED TO KEEP ONGOING FFA ONLY ALONG AND
SOUTH OF A WEST HELENA ARKANSAS TO OXFORD TO FULTON MISSISSIPPI
LINE THROUGH THURSDAY MORNING. ALSO DROPPED HIGH TEMPERATURES A
FEW DEGREES AREA WIDE DUE TO OBSERVATIONAL TRENDS. REMAINDER OF
FORECAST LOOKS GOOD ATTM.
CCD
&&
.PREV DISCUSSION... /ISSUED 425 AM CDT WED APR 20 2011/
DISCUSSION...
ONGOING CONVECTION REMAINS SEVERE ACROSS PORTIONS OF NORTH
MISSISSIPPI...BUT HAS DIMINISHED IN BOTH COVERAGE AND INTENSITY
ELSEWHERE. A COLD FRONT IS APPROACHING LITTLE ROCK AND JACKSON
TENNESSEE BUT IS EXPECTED TO STALL ACROSS NORTH MISSISSIPPI LATER
THIS AFTERNOON. THIS FEATURE WILL HELP TO FOCUS AFTERNOON
CONVECTION ACROSS THE SOUTHERN HALF OF THE CWA. PRECIPITABLE
WATER VALUES WILL BE IN EXCESS OF 1.5 INCHES SOUTH OF THE
FRONT...AND ARE AS HIGH AS 1.7 INCHES ACCORDING TO GFS GUIDANCE.
THIS SHOULD RESULT IN EXTREME RAINFALL RATES ACROSS NORTHERN
MISSISSIPPI...EAST CENTRAL ARKANSAS AND POSSIBLY PORTIONS OF WEST
TENNESSEE. WESTERLY FLOW ALOFT WILL RESULT IN A TENDENCY FOR
STORMS TO TRAIN ACROSS THE SAME AREAS TODAY AND TONIGHT. HEAVY
RAIN HAS...OR IS ALREADY FALLEN ACROSS THIS AREA...SO ADDITIONAL
RAINFALL COULD RESULT IN FLASH FLOODING.
IN ADDITION TO FLOODING...THE THREAT FOR SEVERE THUNDERSTORMS WILL
CONTINUE SOUTH OF THE FRONT TODAY. DEEP MOISTURE AND WARMING
TEMPERATURES WILL RESULT IN VERY UNSTABLE CONDITIONS THIS
AFTERNOON. CAPES IN EXCESS OF 1500 J/KG AND VERY LITTLE CAP
SHOULD ALLOW FOR RAPID REDEVELOPMENT OF THUNDERSTORMS AS
TEMPERATURES WARM TODAY DESPITE LACK OF DYNAMIC SUPPORT. DAMAGING
WIND AND POSSIBLY HAIL ARE THE PRIMARY THREATS.
TOMORROW...THE FRONT WILL RETURN NORTHWARD AS A WARM FRONT AND
UNORGANIZED BUT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE MIDSOUTH.
FRIDAY ANOTHER STORM SYSTEM WILL MOVE OUT OF
THE PLAINS.THE SURFACE LOW LOOKS LIKE IT WILL TRACK OVER NORTHERN
MISSOURI DURING THE MIDDLE OF THE DAY SO STORMS WILL BE ABLE TO
TAKE ADVANTAGE OF DAYTIME HEATING. A FEW SEVERE STORMS MAY
DEVELOP...MOST LIKELY ACROSS NORTHEAST ARKANSAS...AND SOUTH
MISSOURI.
&&
.AVIATION...
18Z TAF CYCLE
SCATTERED THUNDERSTORMS WILL CONTINUE AROUND THE KTUP AREA FOR THE
REST OF THE AFTERNOON. GENERALLY MVFR CIGS EXPECTED ELSEWHERE
THROUGH MID AFTERNOON BEFORE SOME MODEST IMPROVEMENT IN CIGS. MORE
WIDESPREAD RAIN WILL LIKELY DEVELOP THIS EVENING WITH MVFR CIGS
EXPECTED FOR MUCH OF THE OVERNIGHT. A FEW THUNDERSTORMS ARE ALSO
FORECAST TONIGHT...BUT WILL REFRAIN FROM PREVAILING THUNDER FOR
NOW AND JUST MENTION VCTS.
BORGHOFF
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 72 55 75 65 / 30 60 50 20
MKL 70 50 74 63 / 20 30 50 30
JBR 66 51 69 61 / 10 30 50 40
TUP 77 57 80 65 / 50 70 50 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PHILLIPS.
MO...NONE.
MS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CALHOUN-CHICKASAW-
COAHOMA-ITAWAMBA-LAFAYETTE-LEE MS-MONROE-PANOLA-PONTOTOC-
QUITMAN-TALLAHATCHIE-UNION-YALOBUSHA.
TN...NONE.
&&Hazardous weather outlook, Apr 20, 12:05 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1205 PM CDT WED APR 20 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-211915- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1205 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS OF NORTH MISSISSIPPI...GENERALLY ALONG AND SOUTH OF A LINE FROM LULA TO NEW ALBANY TO FULTON. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND POSSIBLY DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL RATES...AS WELL AS A TENDENCY FOR STORMS TO TRAIN ACROSS THE SAME AREA DUE TO A STALLED FRONTAL BOUNDARY WILL RESULT IN A THREAT OF FLASH FLOODING. FLOODING WILL BE MOST LIKELY BE POSSIBLE ACROSS THE AREAS LISTED ABOVE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON FRIDAY AS ANOTHER STORM SYSTEM MOVES OUT OF THE CENTRAL PLAINS. AT THIS TIME SEVERE STORMS LOOK MOST LIKELY ACROSS SOUTH MISSOURI AND NORTHEAST ARKANSAS...WITH DAMAGING WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS AND AMATEUR RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON ACROSS PORTIONS OF NORTH MISSISSIPPI AND AGAIN ON FRIDAY. CCD
In the hours before
Local storm report, Apr 20, 11:00 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1100 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM HAIL 1 SE TAYLOR 34.26N 89.57W
04/20/2011 E1.25 INCH LAFAYETTE MS TRAINED SPOTTER
HAIL SLIGHTLY LARGER THAN QUARTER SIZE WAS REPORTED BY A
STORM SPOTTER NEAR THE TOWN OF TAYLOR.
&&
RRHLocal storm report, Apr 20, 11:15 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM HAIL 2 N PARIS 34.21N 89.47W
04/20/2011 E1.00 INCH LAFAYETTE MS TRAINED SPOTTER
&&
BORGHOFFLocal storm report, Apr 20, 11:30 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1130 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FUNNEL CLOUD 2 N PARIS 34.21N 89.47W
04/20/2011 LAFAYETTE MS TRAINED SPOTTER
1129 AM HAIL 3 S TULA 34.19N 89.37W
04/20/2011 E1.25 INCH LAFAYETTE MS TRAINED SPOTTER
&&
BORGHOFFLocal storm report, Apr 20, 12:15 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1215 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM HAIL RANDOLPH 34.18N 89.17W
04/20/2011 E1.00 INCH PONTOTOC MS POST OFFICE
&&
BORGHOFFLocal storm report, Apr 20, 12:28 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG CRAWFORDSVILLE 35.23N 90.33W
04/19/2011 CRITTENDEN AR EMERGENCY MNGR
TREES DOWN IN THE TOWN OF CRAWFORDSVILLE. A FEW TREES
FELL ON VACANT HOUSES.
1038 PM TSTM WND DMG MARION 35.21N 90.20W
04/19/2011 CRITTENDEN AR EMERGENCY MNGR
2 TRACTOR TRAILERS WERE BLOWN OVER ON INTERSTATE 55 NEAR
MARION. A ROOF ON A BUSINESS WAS BLOWN OFF. TREES AND
POWER LINES ARE DOWN COUNTY WIDE.
1040 PM TSTM WND DMG 2 W WEST MEMPHIS 35.15N 90.22W
04/19/2011 CRITTENDEN AR EMERGENCY MNGR
A MOBILE HOME WAS BLOWN IN HALF NEAR LEHI...CLOSE TO THE
INTERSECTION OF HWY 70 AND INTERSTATE 40. A TRACTOR
TRAILER WAS ALSO BLOWN OVER IN THE VICINITY.
1127 AM HAIL TULA 34.23N 89.37W
04/20/2011 E0.75 INCH LAFAYETTE MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED BY EMERGENCY MANAGEMENT IN THE
TOWN OF TULA.
1222 PM HAIL 4 S ALGOMA 34.12N 89.04W
04/20/2011 M1.50 INCH PONTOTOC MS FIRE DEPT/RESCUE
PING PONG BALL SIZE HAIL IN THE TOWN OF WALLFIELD.
&&
RRHLocal storm report, Apr 20, 1:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
124 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TSTM WND DMG 5 NE KEISER 35.73N 90.03W
04/19/2011 MISSISSIPPI AR NWS EMPLOYEE
STORAGE BUILDINGS WERE BLOWN OVER...A GAS STATION AWNING
WAS BLOWN OFF...AND 2 GAS PUMPS AT A SEPARATE GAS STATION
WERE BLOWN OVER. DAMAGE WAS JUST WEST OF OSCEOLA.
1052 PM TSTM WND DMG FRAYSER 35.22N 89.97W
04/19/2011 SHELBY TN TRAINED SPOTTER
A LARGE TREE FELL ONTO A HOUSE NEAR FRAYSER BLVD. MEDIA
IS REPORTING OTHER DAMAGE IN THE AREA.
1103 PM TSTM WND DMG BRIGHTON 35.48N 89.74W
04/19/2011 TIPTON TN TRAINED SPOTTER
SEVERAL TREES DOWN IN THE TOWN OF BRIGHTON.
1130 PM TSTM WND DMG 5 NNW TRENTON 36.05N 88.97W
04/19/2011 GIBSON TN EMERGENCY MNGR
TREES DOWN BETWEEN HWY 185 AND HWY 45 NEAR THE COUNTRY
CLUB.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:43 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 47 min |
| Apr 19, 10:22 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 38 min |
| Apr 19, 10:55 PM CDT | Tornado Warning | MEG | DeSoto | 29 min |
| Apr 19, 10:59 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate and 1 more | 46 min |
| Apr 19, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah, Tunica | 38 min |
| Apr 19, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah, Tishomingo | 45 min |
| Apr 19, 11:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah | 39 min |
| Apr 20, 12:32 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 43 min |
| Apr 20, 12:55 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 50 min |
| Apr 20, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 48 min |
| Apr 20, 1:36 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tate, Tunica | 39 min |
| Apr 20, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 51 min |
| Apr 20, 1:48 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Yalobusha | 42 min |
| Apr 20, 2:29 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 46 min |
| Apr 20, 2:43 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc, Prentiss, Union | 47 min |
| Apr 20, 3:10 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more | 50 min |
| Apr 20, 3:18 AM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 30 hr |
| Apr 20, 3:29 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 46 min |
| Apr 20, 3:54 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 51 min |
| Apr 20, 3:59 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Monroe, Pontotoc | 46 min |
| Apr 20, 4:36 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Tallahatchie, Yalobusha | 39 min |
| Apr 20, 4:39 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 51 min |
| Apr 20, 4:56 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Monroe | 2 hr |
| Apr 20, 5:40 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 36 min |
| Apr 20, 8:16 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 27 min |
| Apr 20, 10:10 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 50 min |
| Apr 20, 10:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 47 min |
| Apr 20, 11:27 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 63 min |
| Apr 20, 12:24 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 51 min |
| Apr 20, 12:57 PM CDT | Flash Flood Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 3 hr |
| Apr 20, 1:05 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 55 min |
| Apr 20, 1:13 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 62 min |
| Apr 20, 1:44 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 26 min |
| Apr 20, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 36 min |
| Apr 20, 3:34 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 24 min |
| Apr 20, 4:20 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lee, Pontotoc, Union | 40 min |
| Apr 20, 4:22 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 53 min |
| Apr 20, 4:51 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 54 min |
| Apr 20, 4:54 PM CDT | Flash Flood Warning | MEG | Coahoma, Tunica | 7 hr |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 36 min |
| Apr 20, 5:06 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Union | 39 min |
| Apr 20, 5:31 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Quitman, Tate, Tunica | 44 min |
| Apr 20, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 41 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 51 min |
| Apr 20, 5:43 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Union | 47 min |
| Apr 20, 5:44 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 46 min |
| Apr 20, 5:47 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 43 min |
| Apr 20, 6:22 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 38 min |
| Apr 20, 6:23 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more | 5 hr |
| Apr 20, 6:25 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 50 min |
| Apr 20, 6:31 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 29 min |
| Apr 20, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Pontotoc, Tippah and 1 more | 47 min |
| Apr 20, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.